MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REVOLVE; 6.5MM REVOLVE POLYAXIAL PEDICLE SCREW

GLOBUS MEDICAL, INC. REVOLVE; 6.5MM REVOLVE POLYAXIAL PEDICLE SCREW
Model Number 185.465
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/19/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screw head broke off the screw shank post-operatively requiring revision surgery.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Evaluation of the returned device found damage to the spherical head of the screw shank and clamps inside the screw head.This observed damage is most likely due to the forceful separation of the components.There are no signs of any manufacturing defects, unusual abrasions, or other observable issues that would lead to the screw head separating from the shank.No determinations can be made as to the cause of the reported issue.The following sections have been updated: b4, e1, e3, h2, h6, h10.

Brand Name
REVOLVE
Common Device Name
6.5MM REVOLVE POLYAXIAL PEDICLE SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18837712
Report Number3004142400-2019-00026
Device Sequence Number15257636
Product Code MNH
UDI-Device Identifier00849044070958
UDI-Public00849044070958
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K083416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number185.465
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2019
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age79 YR
Patient SexMale
Patient Weight88 KG
Patient RaceWhite